Positional and ventilatory mechanics in the unexpected resolution of glycopyrrolate-induced tachycardia: a case report

Read full text
Authors: Seung Ju Ahn, So Young Lee
Cited by: 1
References: 12

Abstract

A 28-year-old woman developed drug-induced tachycardia in the left lateral decubitus (LLD) position following intravenous administration of glycopyrrolate. The tachycardia was unresponsive to esmolol, labetalol, and fentanyl but resolved unexpectedly after the tidal volume was reduced from 8 to 6 mL/kg. Drug-induced tachycardia or arrhythmia occurring in the LLD position under mechanical ventilation may be attenuated by adopting a low tidal volume ventilation strategy (6 mL/kg).

Fields of Study & Subjects

Cardiovascular Syncope and Autonomic Disorders Cardiac electrophysiology and arrhythmias Cardiac Arrest and Resuscitation

Publication details

Journal / source
Ewha Medical Journal
Publisher
The Ewha Medical Journal, Ewha Womans University College of Medicine
Volume
49
Issue
1
Pages
e6–e6
Publication date
30 January 2026
Language
EN